MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950010
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); Disability (2371)
Date of Event 05/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible.Information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that on (b)(6) 2015, the patient underwent surgery for implant of an unspecified bard/davol ventrio st.As reported, the patient is making a claim for an adverse patient outcome against the ventrio st.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient".
 
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is in - conclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2014) is considered to be a best estimate.Updated fields: a2, a4, b2, b3, b4, b5, b7, d4 (product catalog no., corporate lot no., expiry date, udi no.), d6b (date of explant), g1, g3, g6, h2, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges that on (b)(6) 2015, the patient underwent surgery for implant of an unspecified bard/davol ventrio st.As reported, the patient is making a claim for an adverse patient outcome against the ventrio st.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2015 ¿ patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventrio st mesh.Per operative notes, ¿ the incisional hernia in the epigastric region was reduced and dissected free.A ventrio st mesh was placed over the fascial defect and secured with sutures.¿ (b)(6) 2016 - patient was diagnosed with recurrent incisional hernia with intraabdominal adhesions and umbilical hernia thereby underwent laparoscopic repair with removal of old mesh and implant of synthetic mesh.Per operative notes, ¿ adhesions of the anterior abdominal wall was reduced.The old mesh was seen pushed out and away from abdominal wall.The mesh was completely removed.The recurrent hernia sac was reduced circumferentially, and fascia was closed with sutures and synthetic mesh was placed.The umbilical hernia defect with sac was reduced, closed with sutures circumferentially.¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key8449661
Report Number1213643-2019-01965
Device Sequence Number3014225
Product Code FTL
UDI-Device Identifier00801741031502
UDI-Public(01)00801741031502(17)161028(10)HUYI2088
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2016
Device Catalogue Number5950010
Device Lot NumberHUYI2088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight75 KG